skip to main content

DOE PAGESDOE PAGES

This content will become publicly available on March 19, 2019

Title: High-dimensional stochastic optimal control using continuous tensor decompositions

Authors:
ORCiD logo [1] ;  [1] ;  [1]
  1. Department of Aeronautics and Astronautics, Massachusetts Institute of Technology, Cambridge, MA, USA
Publication Date:
Grant/Contract Number:
SC0007099
Type:
Published Article
Journal Name:
International Journal of Robotics Research
Additional Journal Information:
Journal Name: International Journal of Robotics Research Journal Volume: 37 Journal Issue: 2-3; Journal ID: ISSN 0278-3649
Publisher:
SAGE Publications
Sponsoring Org:
USDOE
Country of Publication:
United States
Language:
English
OSTI Identifier:
1427309

Gorodetsky, Alex, Karaman, Sertac, and Marzouk, Youssef. High-dimensional stochastic optimal control using continuous tensor decompositions. United States: N. p., Web. doi:10.1177/0278364917753994.
Gorodetsky, Alex, Karaman, Sertac, & Marzouk, Youssef. High-dimensional stochastic optimal control using continuous tensor decompositions. United States. doi:10.1177/0278364917753994.
Gorodetsky, Alex, Karaman, Sertac, and Marzouk, Youssef. 2018. "High-dimensional stochastic optimal control using continuous tensor decompositions". United States. doi:10.1177/0278364917753994.
@article{osti_1427309,
title = {High-dimensional stochastic optimal control using continuous tensor decompositions},
author = {Gorodetsky, Alex and Karaman, Sertac and Marzouk, Youssef},
abstractNote = {},
doi = {10.1177/0278364917753994},
journal = {International Journal of Robotics Research},
number = 2-3,
volume = 37,
place = {United States},
year = {2018},
month = {2}
}